# SDR WRLA2007126

- Difficulty date: November 7, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION CORROSION FOUND ON AFT FUSELAGE FLOOR SUPPORT AT STA Y=1990 X=27.5.  REPLACED DAMAGE SUPPORT PER MD11 SRM VOL.1 51-31-01 REV.40 REF EGAT NRC U05024.
